# SDR 2000ZZZX654

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N374FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA0161
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THREE 10 INCH CRACKS WERE FOUND ON RIGHT/CENTER WHEELWELL (Y=1386, Z=52) COMMON TO KEEL WEB, WEB DOUBLER, AND UPER WEB SPLICE,  P/N'S, AEA0161-3, AEA0161-153, AND AEA0501 RESPECTIVELY.  DATA WAS SENT TO BOEING/DOUGLAS 5-14-99 AND RESENT 7-9-99, WITH NO RESPONSE.  (X)
